# SDR GLBA2001151

- Difficulty date: July 10, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 10,922 hours, 14,111 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  COULD NOT DUPLICATE, OPS CHECKED SATISFACTORY.
